# SDR AALA202304041540

- Difficulty date: January 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INTERCOSTAL LOCATED FROM BS 947.5 TO BS 967, AT LBL 47. REPLACED INTERCOSTAL PER SRM 51-40-02-0G.
